# SDR SWAA2022032988075

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 2,578 hours, 1,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD FLASHLIGHT NEAR F/A JUMPSEAT ON A/C RIGHT IS REPORTED INOP BY THE F/A A AFT INBD FLASHLIGHT NEAR F/A JUMPSEAT ON A/C RIGHT IS REPORTED INOP BY THE F/A AND THE SEAL IS BROKEN / [01] REMOVED & REPLACED FLASHLIGHT IAW: MT 825-380-00-01 OPS CK GOOD
